# SDR A6WA200540222

- Difficulty date: June 27, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO MESSAGE AFTER PUSHBACK, GROUND INSPECTION OF CARGO HOLD.  NO SMOKE FOUND.  MEL`D NR 1 CARGO SMOKE DETECTOR.  REMOVED AND REPLACED CARGO SMOKE DETECTOR.  OPS CHECK GOOD IAW CRJ MM 26-15-00.  REMOVED OFF MEL.  S/N OFF 1719, S/N ON 2222.  (M)
